# SDR SWAA2024071899367

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 500B TO STA 500C STR 26L FWD CARGO COMPARTMENT 2024-376588<[01] REPLACED NEW WEB-INTERCOSTAL AND TI CLIP (2 E/A) AND FASTENERS LOCATED BTW STA 500B TO STA 500C STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SINGOFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB-INTERCOSTAL LOCATED BTW STA 500B TO STA 500C STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SINGOFF BELOW.;[03] CORRECTED STEP 1 REPLACED WEB-INTERCOSTAL LOCATED BTW STA 500B TO STA 500C STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SINGOFF BELOW.
